Rocky Mountain Journal of Mathematics

Topological Transitivity and Mixing Notions for Group Actions

Grant Cairns, Alla Kolganova, and Anthony Nielsen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 2 (2007), 371-397.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181068757

Digital Object Identifier
doi:10.1216/rmjm/1181068757

Mathematical Reviews number (MathSciNet)
MR2333376

Zentralblatt MATH identifier
1208.37005

Keywords
Group action mixing topological transitivity

Citation

Cairns, Grant; Kolganova, Alla; Nielsen, Anthony. Topological Transitivity and Mixing Notions for Group Actions. Rocky Mountain J. Math. 37 (2007), no. 2, 371--397. doi:10.1216/rmjm/1181068757. https://projecteuclid.org/euclid.rmjm/1181068757


Export citation

References

  • E. Akin, The general topology of dynamical systems, Grad. Studies in Math., Amer. Math. Soc., Providence, RI, 1993.
  • E. Akin, J. Auslander and K. Berg, When is a transitive map chaotic? in Convergence in ergodic theory and probability (V. Bergelson, P. March and J. Rosenblatt, eds.), (Columbus, OH, 1993), de Gruyter, Berlin, 1996, pp. 25-40.
  • Ll. Alsedà, M.A. del Río and J.A. Rodríguez, A note on the totally transitive graph maps, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), 841-843.
  • T.M. Apostol, Mathematical analysis: A modern approach to advanced calculus, Addison-Wesley Publ., Reading, MA, 1957.
  • J. Banks, Regular periodic decompositions for topologically transitive maps, Ergodic Theory Dynam. Systems 17 (1997), 505-529.
  • --------, Topological mapping properties defined by digraphs, Discrete Contin. Dyn. Syst. 5 (1999), 83-92.
  • --------, Chaos in hyperspace, La Trobe University Math. Research Paper 95-14, 1995.
  • F. Blanchard, B. Host and A. Maass, Topological complexity, Ergodic Theory Dynam. Systems 20 (2000), 641-662.
  • N. Bourbaki, General topology, Chapters 5-10, Springer-Verlag, Berlin, 1989 (reprint of the 1966 ed.).
  • O. Bratteli, G.A. Elliott and D.W. Robinson, Strong topological transitivity and $C^*$-dynamical systems, J. Math. Soc. Japan 37 (1985), 115-133.
  • G. Cairns, G. Davis, D. Elton, A. Kolganova and P. Perversi, Chaotic group actions, Enseign. Math. 41 (1995), 123-133.
  • G. Cairns and A. Kolganova, Chaotic actions of free groups, Nonlinearity 9 (1996), 1015-1021.
  • G. Cairns and A. Nielsen, On the dynamics of the linear action of $SL(n,\Z)$ on $\R^n$, Bull. Austral. Math. Soc. 71 (2005), 359-365.
  • J.J. Charatonik, Recent results on induced mappings between hyperspaces of continua, Topology Proc. 22 (1997), 103-122.
  • A. Crannell, A chaotic, non-mixing subshift, Discrete Contin. Dynam. Systems, added vol. I (1998), 195-202.
  • J. de Vries, Elements of topological dynamics, in Mathematics and its applications, Kluwer Acad. Publ., Dordrecht, 1993.
  • A. Edalat, Dynamical systems, measures, and fractals via domain theory, Inform. and Comput. 120 (1995), 32-48.
  • A.V. Egorov, Residual finiteness of groups, and topological dynamics, Mat. Sb. 191 (2000), 53-66.
  • H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory 1 (1967), 1-49.
  • W.H. Gottschalk and G.A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, RI, 1955.
  • H. Haase, Chaotic maps in hyperspaces, Real Anal. Exchange 21 (1995/96), 689-695.
  • A. Illanes and S.B. Nadler, Jr., Hyperspaces, Marcel Dekker, New York, 1999.
  • A. Kameyama, Topological transitivity and strong transitivity, Acta Math. Univ. Comenian. (N.S.) 71 (2002), 139-145.
  • H.B. Keynes and J.B. Robertson, On ergodicity and mixing in topological transformation groups, Duke Math. J. 35 (1968), 809-819.
  • S. Kolyada and L. Snoha, Some aspects of topological transitivity-a survey, in Iteration theory (Ludwig Reich, Jaroslav Smítal and György Targonski, eds.), (ECIT 94, Opava, Czech. Repub.) Grazer Math. Ber., vol. 334, Karl-Franzens-Univ. Graz, Graz, 1997, pp. 3-35.
  • S.C. Koo, Recursive properties of transformation groups in hyperspaces, Math. Systems Theory 9 (1975), 75-82.
  • Kazimierz Kuratowski and Andrzej Mostowski, Set theory, 2nd ed., North Holland Publ., Amsterdam, 1976.
  • K. Lau and A. Zame, On weak mixing of cascades, Math. Systems Theory 6 (1972/73), 307-311.
  • R. Mañé, Ergodic theory and differentiable dynamics, Ergeb. Math. Grenzgeb., Springer-Verlag, Berlin, 1987.
  • G. Manzini and L. Margara, A complete and efficiently computable topological classification of $D$-dimensional linear cellular automata over $Z_m$, Theoret. Comput. Sci. 221 (1999), 157-177.
  • E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182.
  • J.C. Morgan, II, Point set theory, Marcel Dekker, New York, 1990.
  • J.C. Oxtoby, Measure and category, 2nd ed., Grad. Texts in Math., Springer-Verlag, New York, 1980.
  • J. Peters and T. Pennings, Chaotic extensions of dynamical systems by function algebras, J. Math. Anal. Appl. 159 (1991), 345-360.
  • K.E. Petersen, Disjointness and weak mixing of minimal sets, Proc. Amer. Math. Soc. 24 (1970), 278-280.
  • D.J.S. Robinson, A course in the theory of groups, Springer-Verlag, New York, 1993.
  • H. Román-Flores, A note on transitivity in set-valued discrete systems, Chaos Solitons Fractals 17 (2003), 99-104.